# SDR GTIA2024101438443

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 37,281 hours, 14,943 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, FL 360 FAS NOTICED BURNING ODOR IN CABIN, FWD & AFT. ECAM SYST CON PAGE INDICATED RIGHT CABIN FAN IN AMBER. THRE WERE NO OTHER ECAM WARNINGS, CAUTIONS, OR ADVISORIES. CABIN FANS PB WAS SELECTED TO OFF FOR DUARTION OF FLIGHT. NO MORE ODOR DETECTED . ( CABIN FANS )--
